CSpace
CONVERGENCE OF SOLUTIONS OF PARABOLIC PARTIAL-DIFFERENTIAL EQUATION ON PERTURBED DOMAINS
ZHANG, BY; FENG, DX
1987
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume7Issue:4Pages:401-409
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1987L964900005
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27935
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
ZHANG, BY,FENG, DX. CONVERGENCE OF SOLUTIONS OF PARABOLIC PARTIAL-DIFFERENTIAL EQUATION ON PERTURBED DOMAINS[J]. ACTA MATHEMATICA SCIENTIA,1987,7(4):401-409.
APA ZHANG, BY,&FENG, DX.(1987).CONVERGENCE OF SOLUTIONS OF PARABOLIC PARTIAL-DIFFERENTIAL EQUATION ON PERTURBED DOMAINS.ACTA MATHEMATICA SCIENTIA,7(4),401-409.
MLA ZHANG, BY,et al."CONVERGENCE OF SOLUTIONS OF PARABOLIC PARTIAL-DIFFERENTIAL EQUATION ON PERTURBED DOMAINS".ACTA MATHEMATICA SCIENTIA 7.4(1987):401-409.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ZHANG, BY]'s Articles
[FENG, DX]'s Articles
Baidu academic
Similar articles in Baidu academic
[ZHANG, BY]'s Articles
[FENG, DX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ZHANG, BY]'s Articles
[FENG, DX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.